# SDR ASOA2018091093056

- Difficulty date: August 29, 2018
- Submitted: September 10, 2018
- Operation: Air carrier
- Aircraft: N14558
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 37,565 hours, 37,565 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND CARGO COMPARTMENT DOOR FRAME LOWER BEAM CORRODED AROUND SEVERAL FASTNERS. MAINTENANCE REPLACED CARGO DOOR FRAME LOWER BEAM.
